Volume 54, 2019

Issue 5

Editorial, Board Խմբագրական կոլեգիա.
Volume 54, (2019) Issue 5


Akhobadze, T. and Zviadadze, Sh. A note on the generalized Cesaro means of trigonometric Fourier series.
Volume 54, (2019) Issue 5 pp. 3-10


Арабаджян, Л. Г. Интегральное уравнение Винера-Холфа с несимметрическим ядром в закритическом случае.
Volume 54, (2019) Issue 5 pp. 11-26


Kucche, K. D. and Shikhare, P. U. Ulam stabilities for nonlinear Volterra delay integro-differential equations.
Volume 54, (2019) Issue 5 pp. 27-43


Li, Zhen Meromorphic functions sharing three polynomials with their difference operators.
Volume 54, (2019) Issue 5 pp. 44-52


Минасян, А. Г. Метод чередующихся наименьших квадратов для обобщенных линейных моделей.
Volume 54, (2019) Issue 5 pp. 53-69


Oniani, G. and Tulone, F. On the almost everywhere convergence of multiple Fourier-Haar series.
Volume 54, (2019) Issue 5 pp. 70-81


Сукиасян, Г. С. and Алаеи, М. Е. О поведении двух типов математических ожиданий для логарифмически нормального распределения.
Volume 54, (2019) Issue 5 pp. 82-89


Manh, P. V. and Long, T. V. On interpolation by a homogeneous polynomials in R2.
Volume 54, (2019) Issue 5 pp. 90-100


От редакции Содержание.
Volume 54, (2019) Issue 5